# SDR 97FDEA00073

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: LS4244
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0703  022.  WHILE WORKING NR 00831 FOUND STRINGER CLIP AT BS 295 STR 26 TO BE CORRODED BEYOND  LIMITS.  REMOVED AND FABRICATED STRINGER CLIP I.A.W. FED-EX SRM 727 53-10-3.  ALODINE AND PRIMED I.A.W. FED-EX 727 51-10-2.  INSTALLED I.A.W.  FED-EX SRM 727 51-10-1 REPLACEMENT OF PART.
